# SDR ASAA2014041007536

- Difficulty date: April 10, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 39,169 hours, 14,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U16
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT UPPER FLANGE CRACKED, BS 328-344, LBL 46.  ACFT GROUNDED. R & R FLOOR SUPPORT IAW DWG 141A5400.
